Alert archive / Oklahoma / Wind Advisories in 2013

Wind Advisory 9, NWS Norman, OK

April 22, 201320 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Apr 22, 2013, 8:30 PM CDT for 20 counties in Oklahoma; 8 counties in Texas. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2013, 8:30 PM CDT (01:30 UTC)
Expired
Apr 23, 2013, 11:00 AM CDT
In force
15 hr
Issued by
NWS Norman, OK
All 28 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 78 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WWUS74 KOUN 230130
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT MON APR 22 2013

OKZ004>006-009>011-014>017-021-022-230930-
/O.NEW.KOUN.WI.Y.0009.130423T0130Z-130423T1200Z/
/O.CON.KOUN.FZ.W.0003.130423T0800Z-130423T1500Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON...
WATONGA...ELK CITY...SAYRE...CORDELL
830 PM CDT MON APR 22 2013

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY FOR PARTS OF NORTHERN AND WEST CENTRAL OKLAHOMA...WHICH
IS IN EFFECT UNTIL 7 AM CDT TUESDAY. A FREEZE WARNING REMAINS IN
EFFECT FROM 3 AM TO 10 AM CDT TUESDAY.

* WINDS: AFTER THE COLD FRONT... NORTH WINDS 25 TO 35 MPH WITH
  GUSTS OVER 40 MPH.

* TEMPERATURE: TUESDAY MORNING LOWS RANGING FROM 28 TO 32 
  DEGREES.

* IMPACTS: FREEZING TEMPERATURES COULD IMPACT SENSITIVE AND TENDER
  VEGETATION. TRAVEL COULD BE DIFFICULT ON EAST WEST ROADS...
  ESPECIALLY IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ007-012-230930-
/O.CON.KOUN.FZ.W.0003.130423T0800Z-130423T1500Z/
GRANT-GARFIELD-
INCLUDING THE CITIES OF...MEDFORD...ENID
830 PM CDT MON APR 22 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
TUESDAY FOR PARTS OF NORTH CENTRAL OKLAHOMA. 

* TEMPERATURE: TUESDAY MORNING LOWS RANGING FROM 28 TO 32 
  DEGREES.

* IMPACTS: FREEZING TEMPERATURES COULD IMPACT SENSITIVE AND 
  TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ023-033>038-044-TXZ083>090-230930-
/O.NEW.KOUN.WI.Y.0009.130423T0130Z-130423T1200Z/
CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
830 PM CDT MON APR 22 2013

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY FOR PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY.

* TIMING: BEGINNING AFTER A COLD FRONT PASSES THROUGH EARLY
  TUESDAY MORNING.

* WINDS: BEHIND THE FRONT... NORTH WINDS 25 TO 35 MPH WITH SOME
  GUSTS OVER 40 MPH.

* IMPACTS: TRAVEL COULD BE DIFFICULT ON EAST WEST ROADS...
  ESPECIALLY IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
2 follow-up statements
028 
WWUS74 KOUN 230826
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
326 AM CDT TUE APR 23 2013

OKZ004>006-009>011-014>017-021-022-231600-
/O.EXT.KOUN.WI.Y.0009.000000T0000Z-130423T1600Z/
/O.CON.KOUN.FZ.W.0003.000000T0000Z-130423T1500Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON...
WATONGA...ELK CITY...SAYRE...CORDELL
326 AM CDT TUE APR 23 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING.
A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* WINDS: AFTER THE COLD FRONT... NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS OVER 40 MPH. 

* TEMPERATURE: TUESDAY MORNING LOWS RANGING FROM 28 TO 32 
  DEGREES. 

* IMPACTS: FREEZING TEMPERATURES COULD IMPACT SENSITIVE AND 
  TENDER VEGETATION. TRAVEL COULD BE DIFFICULT ON EAST WEST 
  ORIENTED ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ007-012-231500-
/O.CON.KOUN.FZ.W.0003.000000T0000Z-130423T1500Z/
GRANT-GARFIELD-
INCLUDING THE CITIES OF...MEDFORD...ENID
326 AM CDT TUE APR 23 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* TEMPERATURE: TUESDAY MORNING LOWS RANGING FROM 28 TO 32 
  DEGREES. 

* IMPACTS: FREEZING TEMPERATURES COULD IMPACT SENSITIVE AND 
  TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ023-033>038-044-TXZ083>090-231600-
/O.EXT.KOUN.WI.Y.0009.000000T0000Z-130423T1600Z/
CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
326 AM CDT TUE APR 23 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING. 

* TIMING: BEGINNING AFTER A COLD FRONT PASSES THROUGH EARLY 
  TUESDAY MORNING. 

* WINDS: BEHIND THE FRONT... NORTH WINDS 25 TO 35 MPH WITH SOME 
  GUSTS OVER 40 MPH. 

* IMPACTS: TRAVEL COULD BE DIFFICULT ON EAST WEST ORIENTED ROADS...
  ESPECIALLY IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

AUSTIN
595 
WWUS74 KOUN 231253
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
753 AM CDT TUE APR 23 2013

OKZ006-017-022-231600-
/O.CAN.KOUN.FZ.W.0003.000000T0000Z-130423T1500Z/
/O.CON.KOUN.WI.Y.0009.000000T0000Z-130423T1600Z/
ALFALFA-BLAINE-WASHITA-
INCLUDING THE CITIES OF...CHEROKEE...WATONGA...CORDELL
753 AM CDT TUE APR 23 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FREEZE
WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING. 

* WINDS: AFTER THE COLD FRONT... NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS OVER 40 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ007-012-231400-
/O.CAN.KOUN.FZ.W.0003.000000T0000Z-130423T1500Z/
GRANT-GARFIELD-
INCLUDING THE CITIES OF...MEDFORD...ENID
753 AM CDT TUE APR 23 2013

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FREEZE
WARNING. 

ALTHOUGH COLD AND WINDY CONDITIONS WILL PREVAIL
TODAY...TEMPERATURES ARE NOT EXPECTED TO DROP BELOW FREEZING.

$$

OKZ004-005-009>011-014>016-021-231600-
/O.CON.KOUN.FZ.W.0003.000000T0000Z-130423T1500Z/
/O.CON.KOUN.WI.Y.0009.000000T0000Z-130423T1600Z/
HARPER-WOODS-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-CUSTER-
BECKHAM-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...
SAYRE
753 AM CDT TUE APR 23 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING.
A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. 

* WINDS: AFTER THE COLD FRONT... NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS OVER 40 MPH. 

* TEMPERATURE: TUESDAY MORNING LOWS RANGING FROM 28 TO 32 
  DEGREES. 

* IMPACTS: FREEZING TEMPERATURES COULD IMPACT SENSITIVE AND 
  TENDER VEGETATION. TRAVEL COULD BE DIFFICULT ON EAST WEST 
  ORIENTED ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ023-033>038-044-TXZ083>090-231600-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-130423T1600Z/
CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
753 AM CDT TUE APR 23 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. 

* TIMING: BEGINNING AFTER A COLD FRONT PASSES THROUGH EARLY 
  TUESDAY MORNING. 

* WINDS: BEHIND THE FRONT... NORTH WINDS 25 TO 35 MPH WITH SOME 
  GUSTS OVER 40 MPH. 

* IMPACTS: TRAVEL COULD BE DIFFICULT ON EAST WEST ORIENTED 
  ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 22, 6:16 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Apr 22, 6:16 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT MON APR 22 2013

.DISCUSSION...
00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
A STRONG COLD FRONT IN KS WILL SWEEP SE THIS
EVENING/OVERNIGHT...BRINGING A VARIETY OF ADVERSE WEATHER. SCT
+TSRA...A FEW POSSIBLY SEVERE...WILL OCCUR AHEAD OF THE
FRONT...MAINLY ACROSS THE N 1/3 OF OK...THIS EVENING. LOW CEILINGS
AND -RA WILL FOLLOW BEHIND THE FRONT...AND SOME PL WILL BE
POSSIBLE IN NW OK LATE TONIGHT AND EARLY TUESDAY. SOME BRIEF FZDZ
OR FZRA WILL ALSO BE A POSSIBILITY IN THESE AREAS...BUT PL WILL
LIKELY DOMINATE AS THE LOW-LEVEL...BUT ABOVE GROUND...TEMPERATURE
FALLS RAPIDLY BELOW FREEZING. LITTLE OR NO IMPROVEMENT IS
EXPECTED THROUGH TOMORROW AFTERNOON...AS IFR OR LOW MVFR
CONDITIONS ARE EXPECTED TO PERSIST IN THE COLD AND MOIST AIRMASS.

&&

.PREV DISCUSSION... /ISSUED 420 PM CDT MON APR 22 2013/

DISCUSSION...
SURFACE ANALYSIS THIS AFTERNOON PLACES THE COLD FRONT STILL WELL
NORTH OF THE FORECAST AREA...FROM NEAR SWRN IA THROUGH NWRN
KS...NEAR THE CENTER OF THE SFC LOW...ERN CO/WRN KS. A FAIRLY STOUT
500MB SHRTWV TROUGH WELL DEFINED ON WV IMAGERY WILL CONTINUE TO
SWING SOUTHWARD ACROSS THE NORTHERN ROCKIES THIS AFTERNOON/EVENING.
IN RESPONSE...THE COLD FRONT WILL SURGE SOUTHWARD ACROSS OKLAHOMA
THIS EVENING. TIMING OF THE FRONT REACHING NWRN OK STILL APPEARS TO
BE AROUND/NEAR 23/00Z.

AS FOR STORM DEVELOPMENT...AS HAS BEEN DISCUSSED WITH PREVIOUS
FORECASTS...INSTABILITY AHEAD OF THE FRONT WILL REMAIN WEAK TO
MODEST. THIS IS DUE TO LIMITED MOISTURE RETURN/FLOW ACROSS THE
REGION. AT 1830Z...UP STREAM DEWPOINTS FROM THE TX GULF COAST WERE
ONLY IN THE UPPER 50S...WITH UPPER 40S TO LOWER 50S ACROSS THE OK/KS
BORDER. HOWEVER...DYNAMICALLY...WIND FIELDS REMAIN FAVORABLE FOR
ORGANIZED CONVECTION...ALONG WITH A FEW SEVERE STORMS ACROSS NWRN
AND NRN/CTRL OK. PRIMARY CONCERNS WILL BE LARGE HAIL AND DAMAGING
WINDS. LARGE HAIL WILL ESPECIALLY BE A CONCERN IF THE FRONT
CRASHES HARD TO THE SOUTH...WITH STORMS MIGRATING BEHIND THE
LEADING EDGE/INTO THE COLD SECTOR.

THE SECONDARY CONCERN WITH THIS SYSTEM WILL BE WINTRY PRECIP AND
VERY COLD TEMPERATURES SPREADING FROM THE NW TO THE SE ACROSS THE
REGION. FZRA/SLEET/SN WILL BE POSSIBLE OVERNIGHT THROUGH DAY BREAK
ACROSS NWRN OK. AT THE MOMENT...NOT EXPECTING ANY SIGNIFICANT
IMPACTS AS MOISTURE AND COVERAGE REMAIN LIMITED. HOWEVER...SOME
SECONDARY ROADS MAY BECOME SLICK.

WITH SUCH UNSEASONABLE COLD TEMPERATURES...THIS WILL BE ANOTHER
SIGNIFICANT EARLY SPRING FREEZE EVENT...PERHAPS RECORD SETTING. WILL
ISSUE A FREEZE WARNING FROM 23/08Z-23/15Z FOR COUNTIES ACROSS NWRN
OK AS MORNING LOWS WILL BE IN THE UPPER 20S/LOWER 30S. THIS AIR MASS
WILL CONTINUE TO SETTLE OVER THE REGION THROUGH TUESDAY...WITH
FORECAST HIGHS ONLY IN THE LOWER 40S FROM CENTRAL OK TO NRN OK...THE
RECORD LOW HIGH FOR TUESDAY AT OKC WILL LIKELY BE IN JEOPARDY.

RECORD LOWS WILL BE IN JEOPARDY WEDNESDAY MORNING AS FREEZING TEMPS
SPREAD AS FAR SOUTH AS THE I-40/I-44 CORRIDOR...INCLUDING THE OKC
METRO.

FOR THE REMAINDER OF THE WEEK...SHOWER AND THUNDERSTORM CHANCES WILL
RETURN LATE IN THE WEEK...WITH A WARMING TREND THROUGH THE WEEKEND.

JTK

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  37  41  31  58 /  70  40  10  10
HOBART OK         35  44  29  58 /  40  20  10  10
WICHITA FALLS TX  41  50  33  60 /  20  30  10  10
GAGE OK           28  40  25  59 /  70  30  10  10
PONCA CITY OK     35  41  29  59 / 100  50  10  10
DURANT OK         56  61  35  61 /  20  40  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 3 AM TO 10 AM CDT TUESDAY FOR OKZ004>007-
     009>012-014>017-021-022.

TX...NONE.
&&

25/23/23
Hazardous weather outlook, Apr 22, 6:47 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT MON APR 22 2013

OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
647 PM CDT MON APR 22 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT ACROSS PORTIONS OF NORTHERN AND CENTRAL OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTH OF A LINE FROM ELK CITY TO
ANADARKO...TO MOORE...TO SHAWNEE OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
MIDNIGHT.

IMPACTS...
THE MAIN HAZARDS WITH ANY SEVERE STORMS WILL BE LARGE HAIL TO THE
SIZE OF GOLF BALLS...AND A FEW DAMAGING WIND GUSTS OVER 60 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR POTENTIAL SEVERE WEATHER OPERATIONS
TONIGHT.

DISCUSSION...
A STRONG UPPER STORM SYSTEM WILL SWING SOUTHEASTWARD INTO THE SOUTHERN
PLAINS TONIGHT...BRINGING A STRONG COLD FRONT ACROSS OKLAHOMA AND NORTH
TEXAS OVERNIGHT. A MODERATELY UNSTABLE AIRMASS HAS DEVELOP AHEAD
OF THE FRONT. AS THE FRONT MOVES INTO OKLAHOMA... THUNDERSTORMS ARE
WILL DEVELOP BOTH ALONG AND BEHIND THE BOUNDARY. FAVORABLE WIND SHEAR
WILL ALLOW FOR A FEW SEVERE THUNDERSTORMS... WITH A THREAT OF LARGE HAIL
AND DAMAGING WIND GUSTS. ACTIVITY WILL BECOME MORE WIDESPREAD LATER THIS
EVENING AS A SOUTHERLY LOW LEVEL JET INCREASES AND ELEVATED INSTABILITY
REMAINS IN PLACE BEHIND THE FRONT. THIS WILL ALLOW THE THREAT OF SEVERE
STORMS TO CONTINUE WELL AFTER DARK. HOWEVER... THE SEVERE THREAT WILL
GENERALLY DIMINISH BY MIDNIGHT...AS WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY ACTS TO SLOWLY STABILIZE THE AIRMASS OVER OKLAHOMA. STILL...A FEW
STRONG STORMS WILL REMAIN POSSIBLE OVERNIGHT ACROSS PARTS OF CENTRAL AND
SOUTHERN OKLAHOMA AS THE FRONT MOVES SOUTHEASTWARD.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
AS A VERY COLD AIRMASS MOVES INTO NORTHWEST OKLAHOMA BEHIND THE FRONT...
SOME LIGHT WINTRY PRECIPITATION WILL BE POSSIBLE. A MIX OF RAIN, SNOW,
AND SLEET WILL BE POSSIBLE ALONG AND NORTH OF A LINE FROM CHEYENNE...TO
ENID...TO BLACKWELL. NO ACCUMULATION IS FORECAST...AND LITTLE TO NO IMPACTS
ARE EXPECTED.

TEMPERATURES ARE EXPECTED TO FALL NEAR OR BELOW FREEZING IN PARTS OF
NORTHERN AND WEST CENTRAL OKLAHOMA BY TUESDAY MORNING. A FREEZE WARNING IS
IN EFFECT FOR THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND THUNDERSTORMS...A FEW OF WHICH MAY BE STRONG...
WILL REMAIN POSSIBLE EARLY TUESDAY MORNING. AS THE FRONT CONTINUES
TO MOVE EASTWARD THROUGH THE AFTERNOON...THIS ACTIVITY WILL END FROM
WEST TO EAST.

ANOTHER STORM SYSTEM WILL MOVE INTO THE SOUTHERN PLAINS FROM FRIDAY
INTO SATURDAY...BRINGING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS
TO MUCH OF OKLAHOMA AND NORTH TEXAS. WITH AT LEAST MODEST INSTABILITY
AND FAVORABLE UPPER WINDS...A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE FROM FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
WIDESPREAD FREEZING TEMPERATURES WILL AFFECT PARTS OF OKLAHOMA AND
NORTH TEXAS BY WEDNESDAY MORNING...AND FREEZE AND OR HARD FREEZE
WARNINGS WILL LIKELY BE NEEDED IN FUTURE FORECASTS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM TUESDAY...WITH UPDATES AS NEEDED.

AUSTIN/II/MAXWELL

In the hours before

Local storm report, Apr 22, 7:07 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT MON APR 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     16 NNE FREEDOM          36.98N 99.00W
04/22/2013  M60 MPH          WOODS              OK   MESONET

&&

JPIKE
Local storm report, Apr 22, 7:10 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CDT MON APR 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             2 S DRIFTWOOD           36.85N 98.36W
04/22/2013  E2.00 INCH       ALFALFA            OK   PUBLIC

&&

JPIKE
Local storm report, Apr 22, 7:33 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT MON APR 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             10 W ARNETT             36.14N 99.95W
04/22/2013  E1.00 INCH       ELLIS              OK   PUBLIC

&&

JPIKE
Local storm report, Apr 22, 8:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT MON APR 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             3 SW LAMBERT            36.65N 98.46W
04/22/2013  E1.25 INCH       ALFALFA            OK   PUBLIC

&&

JPIKE
Local storm report, Apr 22, 8:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON APR 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             5 WSW ARNETT            36.11N 99.85W
04/22/2013  M2.50 INCH       ELLIS              OK   FIRE DEPT/RESCUE

&&

BTS
Local storm report, Apr 22, 8:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT MON APR 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             8 S HARMON              36.03N 99.56W
04/22/2013  E1.00 INCH       ELLIS              OK   PUBLIC

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:12 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant48 min
Apr 22, 7:23 PM CDTSevere Thunderstorm WarningOUNWoods37 min
Apr 22, 7:25 PM CDTSevere Thunderstorm WarningOUNEllis50 min
Apr 22, 7:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods49 min
Apr 22, 8:00 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills30 min
Apr 22, 8:28 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills47 min
Apr 22, 8:42 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major48 min
Apr 22, 9:10 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey50 min
Apr 22, 9:49 PM CDTSpecial Weather StatementOUNBlaine41 min
Apr 22, 9:49 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita41 min
Apr 22, 10:12 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher48 min
Apr 22, 10:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita34 min
Apr 22, 10:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Oklahoma44 min
Apr 22, 10:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady36 min
Apr 22, 11:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma33 min
Apr 22, 11:39 PM CDTSevere Thunderstorm WarningOUNCleveland51 min
Apr 22, 11:53 PM CDTSevere Thunderstorm WarningOUNOklahoma37 min
Apr 23, 12:15 AM CDTSpecial Weather StatementOUNLogan30 min
Apr 23, 12:26 AM CDTSpecial Weather StatementOUNPottawatomie34 min
Apr 23, 12:48 AM CDTSpecial Weather StatementOUNLogan27 min
Apr 23, 12:56 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma49 min
Apr 23, 1:46 AM CDTSpecial Weather StatementOUNLincoln29 min
Apr 23, 1:40 PM CDTFrost AdvisoryOUNAtoka, Bryan, Carter, Coal, Cotton, Hughes and 6 more19 hr
Apr 23, 1:40 PM CDTFreeze WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 30 more19 hr

Nearby

Wind Advisories in Oklahoma, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.